# SDR ASAA2018073025556

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,123 hours, 12,545 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING ROLL OUT VTK ILLUMINATED ON ND ON FOR APPROX 60 SECONDS THEN WENT OUT. GROUNDED - YES. PERFORMED FMC RESET OPS NORMAL REF FIM 34-61 TASK 836.
